Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

An integral related to numerical integration


Authors: Seymour Haber and Oved Shisha
Journal: Bull. Amer. Math. Soc. 79 (1973), 930-932
MSC (1970): Primary 26A42, 41A55, 65D30; Secondary 26A45
DOI: https://doi.org/10.1090/S0002-9904-1973-13264-1
MathSciNet review: 0318742
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. T. J. Stieltjes, Quelques recherches sur la théorie des quadratures dites mécaniques, Ann. Sci. École Norm. Sup. (3) 1 (1884), 409–426 (French). MR 1508747
  • 2. Gabor Szegö, Orthogonal polynomials, American Mathematical Society Colloquium Publications, Vol. 23. Revised ed, American Mathematical Society, Providence, R.I., 1959. MR 0106295
  • 3. S. Haber and O. Shisha, Improper integrals, simple integrals, and numerical quadrature, J. Approximation Theory 11 (1974), 1–15. MR 0352823

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 26A42, 41A55, 65D30, 26A45

Retrieve articles in all journals with MSC (1970): 26A42, 41A55, 65D30, 26A45


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13264-1